# SDR BB07057

- Difficulty date: July 26, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 41,341 hours, 16,784 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 11518681
- Part serial: 096C1188
- Condition: Failed
- Location: Cabin Temp
- Part time: 17,879 hours, 7,545 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 724, PHL-SNN:  TWENTY MINUTES INTO FLIGHT, COCKPIT TEMPERATURE BEGAN TO RISE.  WHEN TEMPERATURE REACHED 97F, THE CAPTAIN ELECTED TO PHL.  MAINTENANCE REPLACED THE ZONE TEMP CONTROLLER.
